# SDR QXEA2021070200344

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 21,741 hours, 23,533 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Generator
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DECENT THE FO NOTICED THE #1 & #2 AC GEN CAUTION LIGHT FLICKERING, AS WELL AS THE MASTER CAUTION LIGHT. REMOVED FROM SERVICE. FOUND FAULT CODE 28 "#2 AC GCU" IN EPCU. COMPLIED WITH Q400 FIM TASK 24-21-06-810-802, PARA 1 THRU 3.D. OPS TEST OF AC GEN SYSTEM IAW Q400 AMM 24-24-00-710-801 IS GOOD. FAULT CODE DID NOT RETURN. OKAY FOR SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
